| Catalog Number |
110030100 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon could not connect humeral stem and body component during the surgery because the shaft of the screw part to be connected with the stem of the body of the equipment was installed upside down when the surgeon opened the package.After the surgery, the surgeon found that it was possible to reassemble the screw shaft in the correct orientation by hand.It was brand new and the first use when the issue occurred.There was 5 min.Surgical delay and no harm to the patient.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for inspection.Examination of the provided photographs and review of the manufacturing records confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for inspection.Examination of the provided photographs and review of the manufacturing records confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Re-open upon receipt of the device.Evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.